Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 11, 2022, 10:15 PM CDT for Pushmataha County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2022, 10:15 PM CDT (03:15 UTC)
- Expired
- Apr 11, 2022, 11:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 148 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Apr 11, 3:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
417
WFUS54 KTSA 120315
TORTSA
OKC127-120400-
/O.NEW.KTSA.TO.W.0014.220412T0315Z-220412T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1015 PM CDT Mon Apr 11 2022
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
West central Pushmataha County in southeastern Oklahoma...
* Until 1100 PM CDT.
* At 1015 PM CDT, a severe thunderstorm with strong low level
rotation that could produce a tornado at any time was located 5
miles south of Daisy, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Dunbar... Stanley...
Snow... Eubanks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3436 9578 3451 9577 3451 9567 3454 9567
3454 9534 3435 9534
TIME...MOT...LOC 0315Z 268DEG 24KT 3445 9571
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$3 follow-up statements
187
WWUS54 KTSA 120326
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1026 PM CDT Mon Apr 11 2022
OKC127-120400-
/O.CON.KTSA.TO.W.0014.000000T0000Z-220412T0400Z/
Pushmataha OK-
1026 PM CDT Mon Apr 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST
CENTRAL PUSHMATAHA COUNTY...
At 1025 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
southwest of Dunbar, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Dunbar... Stanley...
Snow... Eubanks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3436 9570 3451 9574 3451 9567 3454 9567
3454 9534 3435 9534
TIME...MOT...LOC 0325Z 283DEG 23KT 3443 9563
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$600
WWUS54 KTSA 120331 CCA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1031 PM CDT Mon Apr 11 2022
OKC127-120400-
/O.COR.KTSA.TO.W.0014.000000T0000Z-220412T0400Z/
Pushmataha OK-
1031 PM CDT Mon Apr 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST
CENTRAL PUSHMATAHA COUNTY...
At 1031 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 3 miles
southwest of Dunbar, moving east at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Dunbar... Stanley...
Snow... Eubanks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3436 9570 3451 9574 3451 9567 3454 9567
3454 9534 3435 9534
TIME...MOT...LOC 0325Z 283DEG 23KT 3443 9563
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$177
WWUS54 KTSA 120341
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1041 PM CDT Mon Apr 11 2022
OKC127-120400-
/O.CON.KTSA.TO.W.0014.000000T0000Z-220412T0400Z/
Pushmataha OK-
1041 PM CDT Mon Apr 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST
CENTRAL PUSHMATAHA COUNTY...
At 1041 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
southeast of Dunbar, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Dunbar... Stanley...
Snow... Eubanks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3436 9558 3446 9562 3454 9561 3454 9534
3435 9534
TIME...MOT...LOC 0341Z 283DEG 23KT 3441 9551
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 11, 6:50 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 11, 6:50 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 650 PM CDT Mon Apr 11 2022 ...New AVIATION... .SHORT TERM... (Through tonight ) Issued at 209 PM CDT Mon Apr 11 2022 The primary short term concern focuses on severe weather potential through this evening, primarily from southeast OK through parts of west central AR, along and south of quasi-stationary boundary. As of 2 PM, the boundary extended near I-40 in west central AR to near MLC to a little south of ADM. Meso analysis showing a pocket of SB CAPE aground 3000 j/kg near I-30 in NC TX/SC OK with little cap remaining. As such most of the recent CAM guidance shows development across SE OK/WC AR over the next few hours, with some suggestion of more robust development closer to 00z farther to the southwest. Storms should become supercellular rather quick given the strength/orientation of deep layer shear, with all modes of severe possible in any more discrete cells. These storms will move off to the east with most ending around 06z or shortly thereafter. && .LONG TERM... (Tomorrow through Monday) Issued at 209 PM CDT Mon Apr 11 2022 Moist Gulf air will surge back north Tuesday in response to a quickly approaching Pacific shortwave with entire area well withing the warm sector. A sharp dryline will become established west of I-35 as has been advertised for a few days now, but there are a number of factors that could keep much, if any, convection along the dry line in OK. Another consistent signal in the data has been for a subtropical shortwave to lift northeast relatively early in the day, forcing more widespread development in the warm sector across TX/LA into southern OK, which would likely place the OK portion of dry line within an area of subsidence. Most guidance continues to support this with limited development. The POP forecast for Tuesday mainly reflect potential associated with the southern wave, which will have some severe potential. In the event any storms fire on the dry line Tues afternoon, the conditional prob of severe weather is quite high. Will also see rather gusty winds Tuesday afternoon, fortunately we stay east of the dry line which limits fire weather concerns some. Higher chances of storms will eventually arrive in eastern Ok Tuesday night into Wednesday morning as Pacific front overtakes the dry line and sweeps through the area. These storms will also have severe potential, though the highest may end up being just east of the forecast area. Drier but cooler air behind the front along with gusty NW winds will raise the fire weather potential, though temperatures may stay below Red Flag criteria. Patter will remain unsettled through the weekend with another chance of showers and thunderstorms Easter weekend, with highest chances appearing to be Saturday. A trend toward well below normal temperatures may be shaping up early next week. && .AVIATION... (00Z TAFS) Issued at 650 PM CDT Mon Apr 11 2022 Scattered thunderstorm development will remain possible into this evening across Southeast Oklahoma and Northwest Arkansas. Will continue with Tempo groups for timing. Late this evening and overnight tonight...a surface boundary over the region is forecast to lift north of the CWA with a return of southerly winds. Within this return flow...IFR/MVFR conditions are forecast to spread back over the CWA and remain common for the morning hours Tuesday. These conditions look to lift back to VFR during the afternoon hours as southerly winds become gusty with gusts of 20-30KT possible. There are additional chances for showers and thunderstorms late in the TAF period and have added Prob30 groups to MLC/FSM. && .PRELIMINARY POINT TEMPS/POPS... TUL 56 82 57 67 / 10 20 30 30 FSM 61 81 63 74 / 70 30 50 70 MLC 59 80 60 75 / 30 30 30 30 BVO 51 82 53 66 / 10 10 40 30 FYV 56 79 58 70 / 30 20 50 80 BYV 54 78 60 71 / 30 20 50 80 MKO 56 79 59 71 / 10 20 30 40 MIO 51 79 56 66 / 10 10 40 60 F10 56 81 59 71 / 10 20 30 30 HHW 64 79 63 79 / 30 50 40 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...22
Hazardous weather outlook, Apr 11, 7:43 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 743 PM CDT Mon Apr 11 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 743 PM CDT Mon Apr 11 2022 ...Severe Storm Potentials Continue This Evening... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Rest of This Evening and Tonight. TORNADO. RISK...Elevated. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA... Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...South of a McAlester to Ozark Line. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After Midnight. DISCUSSION... Strong to severe thunderstorms will continue to be possible across southeast Oklahoma and west central Arkansas this evening, mainly along and south of a boundary positioned from southeast Oklahoma into northwest Arkansas. The greater severe potentials are expected mainly along and south of a line from McAlester Oklahoma to Ozark Arkansas. Large hail to the size of baseballs, damaging wind gusts to 70 mph, and also a tornado potential will continue to be possible with these storms. Majority of this activity is forecast to push east of the region by midnight, with slight chances and weakening severe potentials remaining possible in northwest Arkansas after midnight. Also overnight tonight, the boundary is forecast to lift back north of the region with a return of breezy to gusty southerly winds late tonight into Tuesday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. THURSDAY...No Hazards. FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Tuesday and Wednesday may both feature organized severe weather across eastern Oklahoma and northwest Arkansas. Tuesday's threat is highly conditional, with the main question being how many storms develop either ahead of a dryline expected to be near the Interstate 35 corridor during the afternoon or across southeast Oklahoma and into northwest Arkansas. An unstable airmass and sufficient wind shear will be in place across the area, and any storms that are able to develop will have a good chance to strengthen to severe levels. Large hail, damaging winds and tornadoes will all be possible tomorrow, but again, the overall threat will be contingent on thunderstorms developing at all. A cold front will sweep across the region Wednesday, with additional strong to severe thunderstorms likely to develop along it and sweep through the area. Strong winds and drier conditions west of the cold front will increase fire weather concerns Wednesday afternoon. The potential for showers and storms will return over the weekend as another frontal boundary moves into the region. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 11, 8:17 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL ANTLERS 34.23N 95.62W
04/11/2022 E1.75 INCH PUSHMATAHA OK EMERGENCY MNGR
&&
KAHLocal storm report, Apr 11, 8:21 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 SW SUMMERFIELD 34.87N 94.90W
04/11/2022 E1.00 INCH LE FLORE OK STORM CHASER
&&
KAHSpecial weather statement, Apr 11, 8:32 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 PM CDT Mon Apr 11 2022
ARZ029-OKZ076-120200-
Sebastian AR-Le Flore OK-
832 PM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of southwestern
Sebastian and east central Le Flore Counties through 900 PM CDT...
At 832 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Heavener Runestone State Park, moving east at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Mansfield... Hartford...
Heavener Runestone State Park... Patterson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3497 9424 3495 9428 3496 9433 3495 9434
3496 9437 3495 9438 3495 9441 3493 9443
3493 9445 3483 9445 3485 9458 3497 9462
3506 9425 3506 9423
TIME...MOT...LOC 0132Z 256DEG 49KT 3491 9450
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 11, 8:42 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL POTEAU 35.05N 94.63W
04/11/2022 E1.00 INCH LE FLORE OK EMERGENCY MNGR
&&
KAHSpecial weather statement, Apr 11, 9:20 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Tulsa OK 920 PM CDT Mon Apr 11 2022 OKZ076-120245- Le Flore OK- 920 PM CDT Mon Apr 11 2022 ...Strong thunderstorms will impact portions of northeastern Le Flore County through 945 PM CDT... At 919 PM CDT, Doppler radar indicated strong thunderstorms 4 miles southeast of Bokoshe and 2 miles north of Cameron. Movement was northeast at 20 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Pocola... Spiro... Panama... Cameron... Shady Point... Rock Island... Scullyville... Braden... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 1100 PM CDT for west central Arkansas...and southeastern Oklahoma. && LAT...LON 3512 9444 3509 9488 3527 9466 3530 9444 TIME...MOT...LOC 0219Z 231DEG 17KT 3513 9476 3516 9455 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Special weather statement, Apr 11, 9:57 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 PM CDT Mon Apr 11 2022
OKZ049-073-120330-
Pittsburg OK-Pushmataha OK-
957 PM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1030 PM
CDT...
At 957 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Daisy. This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Pittsburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3439 9577 3440 9578 3450 9578 3451 9567
3459 9567 3459 9588 3467 9588 3468 9589
3471 9586 3460 9555
TIME...MOT...LOC 0257Z 219DEG 3KT 3459 9585
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:05 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 40 min |
| Apr 11, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
| Apr 11, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Apr 11, 7:50 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 40 min |
| Apr 11, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| Apr 11, 8:12 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Apr 11, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| Apr 11, 8:28 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 26 min |
| Apr 11, 8:32 PM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| Apr 11, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 21 min |
| Apr 11, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
| Apr 11, 9:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 11, 9:57 PM CDT | Special Weather Statement | TSA | Atoka | 33 min |
| Apr 11, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 55 min |
| Apr 11, 10:46 PM CDT | Tornado Warning | TSA | Pushmataha | 28 min |
| Apr 11, 10:57 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 11, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 49 min |
| Apr 12, 3:41 AM CDT | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more | 21 hr |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.